Jump to content
Diabetes forums
  • Welcome To Diabetes Forums!

    Registration is fast, simple and absolutely free so please, join our community today to contribute and support the site.

Archived

This topic is now archived and is closed to further replies.

pbolden

Byetta, low carb and nausea...anyone experiencing this?

Recommended Posts

pbolden

Hello Everyone,

 

The short version: I'm taking 5 mcg of byetta and 1000 mg of metformin twice daily. My weight loss has been stalled for a while so I've switched to a ultra low carb diet to hopefully restart weight loss.

 

I've been low carbing for nearly a week but I now get nausea a hour or so after my injection and the nausea lasts most of the day. This is similar to the nausea that I got when I first started byetta however then it lasted a couple minutes to a hour and in a week or two stopped altogether.

 

Is the low carbing effecting the byetta? Any thoughts?

 

Thanks

Paul

Share this post


Link to post
Share on other sites
Mussakka

Since the nausea coincided with the low carbing, I'd definitely put it at the top of the suspect list. I know a few times when I ate a low carb meal (like salad) when I was taking Byetta I ended up with serious nausea for few hours, whereas normally it didn't bother me. How are your BGs doing?

Share this post


Link to post
Share on other sites
pbolden

Hello Mussakka,

 

My blood sugar levels are doing pretty well. My weight loss has stalled and I need to lose a remaining 20-25 pounds hence the low carbing. About a year ago my doctor reduced my byetta from 10 to 5 mcg. I will see him in about two months and if everything looks good I'll ask if it's possible to drop the byetta altogether.

Thanks,

Paul

Share this post


Link to post
Share on other sites

×

Important Information

By using this site, you agree to our Terms of Use.